# SDR 2002F01064

- Difficulty date: December 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 896 hours, 388 cycles
- Engine: Rroyce RB211535E4
- Engine time: 896 hours, 388 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 7646B000
- Part serial: 42110510
- Condition: Inoperative
- Location: Lt Engine
- Part time: 896 hours, 388 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LT ENGINE ANTI-ICE VALVE STUCK CLOSED. MAINTENANCE REMOVED AND REPLACED LT ENGINE ANTI-ICE VALVE. OPERATIONAL CHECKS GOOD IAW MM.
